# SDR N6WA202205282022

- Difficulty date: May 28, 2022
- Submitted: May 30, 2022
- Operation: Air carrier
- Aircraft: N534GJ
- Make and model: Cndair CL600*
- Aircraft serial: 10225
- Aircraft time: 40,852 hours, 28,620 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SERVICE DOOR EMER EXIT SIGN INOP.RR BATTERY POWER SUPPLY IAW CRJ550 AMM 33-15-17. PERFORMED OPS CHECK, OPS CHECK GOOD AT THIS TIME
